Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Stabbing pain, electrical sensation in calf. No help with Neurontin. Disc bulging in neck. Cause?

I HAVE SHARP STABING PAIN WITH ELECTRICAL SENSATION IN THE SAME CALF FOR 2 MONTHS. IT IS NOT CONSTANT. I MAY GO 1 WEEK WITH NO PAIN, THEN SUDDENLY ITS BACK. NEURONTIN IS NOT WORKING TO STOP IT OR DULL IT. NOTHING SEEMS TO MAKE IT COME OR GO. I DO HAVE 5 BULDGING DISC IN MY NECK WITH A SPUR WITH MILD COMPRESSION FROM MRI 3 YRS AGO. WHAT COULD BE CAUSEING THE INTERMITTENT PAIN?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
Hello,
Welcome at HCM.

Most probable reason for your electric sensation at calf may be compression of nerves due to your bulging disc.You should have a repeat MRI to confirm the present compression.Consult to a neurologist may have relief by epidural steroid injection.

Hope this will help you.

With best wishes.
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor